| Model Number |
1504-40-105 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/14/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2020, the patient had a left total knee replacement revision to address failed left total knee arthroplasty.The indications for surgery included pain and dysfuction.Medical records from (b)(6) 2020, note the patient has a history of pain following injury.Radiographs were reported to show subcutaneous emphysema.During the procedure the surgeon observed that the femoral component was noted to be grossly loose, no interface provided.The tibial component was noted to be well fixed and was retained.Depuy components were implanted during this procedure.Doi: (b)(6) 2018.Dor: (b)(6) 2020.Left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.